# SDR CA071228003

- Difficulty date: December 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 16,944 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 8300 · Accessory Gearboxes
- Part: Collar
- Part number: 3008779
- Condition: Dislodged
- Location: Accessory G/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ENGINE NR 2 SCHEDULE OIL CHANGE WHILE REMOVING OIL AT THE ACCESSORY GB DRAIN PLUG PORT HOLE, A METALLIC COLLAR HALF (P/N 3008779) FELL OUT. SUSPECTED THAT THIS COLLAR HALF HAD FALLEN OFF THE SCAVENGE OIL PUMP DRIVESHAFT.  ENGINE REMOVED FROM AIRCRAFT AND SENT TO MFG FOR INVESTIGATION. (TC NR 20071228003)
